Numerical Solving of a Boundary Value Problem for Fuzzy Differential Equations
Afet Golayoglu Fatullayev; Canan Köroglu

Source CMES: Computer Modeling in Engineering & Sciences, Vol. 86, No. 1, pp. 39-52, 2012
Download Full length paper in PDF format. Size = 181,055 bytes
Keywords Boundary value problem, Second order fuzzy differential equations, Generalized differentiability, Finite difference method
Abstract In this work we solve numerically a boundary value problem for secondorder fuzzy differential equations under generalized differentiability in theform y00(t) = p(t)y0(t)+q(t)y(t)+F(t) y(0) = g; y(`) = l where t 2 T = [0; `];p(t)  0; q(t) 0 are continuous functions on [0; `] and [g]a = [ga; ga], [l]a =[la;la] are fuzzy numbers. There are four different solutions of the problem (0.1)when the fuzzy derivative is considered as generalization of the H-derivative. Analgorithm is presented and the finite difference method is used for solving obtainedproblems. The applicability of presented algorithm is illustrated by solving an examplesof boundary value problems for second order fuzzy differential equations.
PDF download PDF